# SDR AALA20011694

- Difficulty date: August 24, 2001
- Submitted: October 4, 2001
- Operation: Air carrier
- Aircraft: N182AN
- Make and model: Boeing 757223
- Aircraft serial: 29592
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT PATH LIGHT INOPERATIVE AT CLASS DIVIDER.  REPLACED LIGHT STRIP.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
